Well-posedness for density-dependent incompressible fluids with non-Lipschitz velocity
Annales de l'Institut Fourier, Volume 62 (2012) no. 5, p. 1717-1763

This paper is dedicated to the study of the initial value problem for density dependent incompressible viscous fluids in N with N2. We address the question of well-posedness for large and small initial data having critical Besov regularity in functional spaces as close as possible to the ones imposed in the incompressible Navier Stokes system by Cannone, Meyer and Planchon (where u 0 B p,r N p-1 with 1p<+,1r+). This improves the classical analysis where u 0 is considered belonging in B p,1 N p-1 such that the velocity u remains Lipschitz. Our result relies on a new a priori estimate for transport equation introduce by Bahouri, Chemin and Danchin when the velocity u is not necessary Lipschitz but only log Lipschitz. Furthermore it gives a first kind of answer to the problem of self-similar solution.

Ce papier est dédié à l’étude de Cauchy pour le système de Navier-Stokes non homogène dans N avec N2. Nous adressons la question du caractère bien posé pour des données initiales grandes et petites ayant une régularité critique dans des espaces de Besov aussi proches que possible de ceux utilisés par Cannone, Meyer et Planchon pour Navier Stokes incompressible (où u 0 B p,r N p-1 avec 1p<+,1r+). Cela améliore l’analyse classique où la vitesse initiale u 0 est supposée appartenir à B p,1 N p-1 de telle manière que la vitesse u reste Lipschitz. Notre résultat utilise de nouvelles estimées pour l’équation de transport introduites par Bahouri, Chemin et Danchin lorsque la vitesse u n’est pas nécessairement Lipschitz mais seulement log Lipschitz. De plus, cela donne une première réponse de résultat au problème des solutions autosimilaires.

DOI : https://doi.org/10.5802/aif.2734
Classification:  76D03,  76D05,  35S50
Keywords: Navier-Stokes equations Cauchy problem, Littlewood-Paley theory, losing estimates for the transport equation
@article{AIF_2012__62_5_1717_0,
     author = {Haspot, Boris},
     title = {Well-posedness for density-dependent incompressible fluids with non-Lipschitz velocity},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {5},
     year = {2012},
     pages = {1717-1763},
     doi = {10.5802/aif.2734},
     mrnumber = {3025152},
     zbl = {pre06130492},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2012__62_5_1717_0}
}
Haspot, Boris. Well-posedness for density-dependent incompressible fluids with non-Lipschitz velocity. Annales de l'Institut Fourier, Volume 62 (2012) no. 5, pp. 1717-1763. doi : 10.5802/aif.2734. http://www.numdam.org/item/AIF_2012__62_5_1717_0/

[1] Abidi, Hammadi Équation de Navier-Stokes avec densité et viscosité variables dans l’espace critique, Université Paris VI (2000) (Ph. D. Thesis)

[2] Abidi, Hammadi; Paicu, M. Équation de Navier-Stokes avec densité et viscosité variables dans l’espace critique, Annales de l’Institut Fourier, Tome 57 (2007) no. 3, pp. 883-917 | Article | Numdam | MR 2336833 | Zbl 1122.35091

[3] Antontsev, S. N.; Kazhikhov, A. V.; Monakhov, V. N. Boundary value problems in mechanics of nonhomogeneous fluids, North-Holland Publishing Co., Amsterdam, Studies in Mathematics and its Applications, Tome 22 (1990) (Translated from the Russian) | MR 1035212 | Zbl 0696.76001

[4] Bahouri, Hajer; Chemin, Jean-Yves; Danchin, Raphaël Fourier analysis and nonlinear partial differential equations, Springer, Heidelberg, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Tome 343 (2011) | MR 2768550 | Zbl 1227.35004

[5] Bony, Jean-Michel Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup. (4), Tome 14 (1981) no. 2, pp. 209-246 | Numdam | MR 631751 | Zbl 0495.35024

[6] Cannone, M.; Meyer, Y.; Planchon, F. Solutions auto-similaires des équations de Navier-Stokes, Séminaire sur les Équations aux Dérivées Partielles, 1993–1994, École Polytech., Palaiseau (1994), pp. Exp. No. VIII, 12 | Numdam | MR 1300903 | Zbl 0882.35090

[7] Chemin, Jean-Yves; Gallagher, Isabelle; Paicu, Marius Global regularity for some classes of large solutions to the Navier-Stokes equations, Ann. of Math. (2), Tome 173 (2011) no. 2, pp. 983-1012 | Article | MR 2776367 | Zbl 1229.35168

[8] Danchin, Raphaël Erratum: “Local theory in critical spaces for compressible viscous and heat-conductive gases” [Comm. Partial Differential Equations 26 (2001), no. 7-8, 1183–1233; MR1855277 (2002g:76091)], Comm. Partial Differential Equations, Tome 27 (2002) no. 11-12, p. 2531-2532 | MR 1855277 | Zbl 1007.35071

[9] Danchin, Raphaël Density-dependent incompressible viscous fluids in critical spaces, Proc. Roy. Soc. Edinburgh Sect. A, Tome 133 (2003) no. 6, pp. 1311-1334 | Article | MR 2027648 | Zbl 1050.76013

[10] Danchin, Raphaël Local and global well-posedness results for flows of inhomogeneous viscous fluids, Adv. Differential Equations, Tome 9 (2004) no. 3-4, pp. 353-386 | MR 2100632 | Zbl 1103.35085

[11] Danchin, Raphaël Fourier analysis method for PDE’s (2005) (Preprint)

[12] Danchin, Raphaël On the uniqueness in critical spaces for compressible Navier-Stokes equations, NoDEA Nonlinear Differential Equations Appl., Tome 12 (2005) no. 1, pp. 111-128 | Article | MR 2138937 | Zbl 1125.76061

[13] Danchin, Raphaël The inviscid limit for density-dependent incompressible fluids, Ann. Fac. Sci. Toulouse Math. (6), Tome 15 (2006) no. 4, pp. 637-688 http://afst.cedram.org/item?id=AFST_2006_6_15_4_637_0 | Article | Numdam | MR 2295208 | Zbl 1221.35295

[14] Danchin, Raphaël Well-posedness in critical spaces for barotropic viscous fluids with truly not constant density, Comm. Partial Differential Equations, Tome 32 (2007) no. 7-9, pp. 1373-1397 | Article | MR 2354497 | Zbl 1120.76052

[15] Danchin, Raphaël; Paicu, Marius Les théorèmes de Leray et de Fujita-Kato pour le système de Boussinesq partiellement visqueux, Bull. Soc. Math. France, Tome 136 (2008) no. 2, pp. 261-309 | Numdam | MR 2415344 | Zbl 1162.35063

[16] Desjardins, Benoît Regularity results for two-dimensional flows of multiphase viscous fluids, Arch. Rational Mech. Anal., Tome 137 (1997) no. 2, pp. 135-158 | Article | MR 1463792 | Zbl 0880.76090

[17] Fujita, Hiroshi; Kato, Tosio On the Navier-Stokes initial value problem. I, Arch. Rational Mech. Anal., Tome 16 (1964), pp. 269-315 | Article | MR 166499 | Zbl 0126.42301

[18] Germain, Pierre Weak-strong uniqueness for the isentropic compressible Navier-Stokes system, J. Math. Fluid Mech., Tome 13 (2011) no. 1, pp. 137-146 | Article | MR 2784900

[19] Haspot, B. Existence of global strong solutions in critical spaces for barotropic viscous fluids, Archive for Rational Mechanics and Analysis, Tome 202 (2011) no. 2, pp. 427-460 | Article | MR 2847531

[20] Haspot, B. Existence of strong solutions in critical spaces for barotropic viscous fluids in larger spaces, Journal of Differential Equations, Tome 251 (2011) no. 8, pp. 2262-2295 | Article | MR 2886541 | Zbl 1229.35182

[21] Itoh, S.; Tani, A. Solvability of nonstationnary problems for nonhomogeneous incompressible fluids and the convergence with vanishing viscosity, Tokyo Journal of Mathematics, Tome 22 (1999), pp. 17-42 | Article | MR 1692018 | Zbl 0943.35075

[22] Koch, Herbert; Tataru, Daniel Well-posedness for the Navier-Stokes equations, Adv. Math., Tome 157 (2001) no. 1, pp. 22-35 | Article | MR 1808843 | Zbl 0972.35084

[23] Ladyženskaja, O. A.; Solonnikov, V. A. The unique solvability of an initial-boundary value problem for viscous incompressible inhomogeneous fluids, J. Soviet Math., Tome 9 (1978), pp. 697-749 | Article | Zbl 0401.76037

[24] Lemarié-Rieusset, P. G. Recent developments in the Navier-Stokes problem, Chapman & Hall/CRC, Boca Raton, FL, Chapman & Hall/CRC Research Notes in Mathematics, Tome 431 (2002) | Article | MR 1938147 | Zbl 1034.35093

[25] Lions, Pierre-Louis Mathematical topics in fluid mechanics. Vol. 1, The Clarendon Press Oxford University Press, New York, Oxford Lecture Series in Mathematics and its Applications, Tome 3 (1996) (Incompressible models, Oxford Science Publications) | MR 1422251 | Zbl 0866.76002

[26] Meyer, Yves Wavelets, paraproducts, and Navier-Stokes equations, Current developments in mathematics, 1996 (Cambridge, MA), Int. Press, Boston, MA (1997), pp. 105-212 | MR 1724946 | Zbl 0926.35115